Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the Lukacs property for free random variables

Tom 228 / 2015

Kamil Szpojankowski Studia Mathematica 228 (2015), 55-72 MSC: Primary 46L54; Secondary 62E10. DOI: 10.4064/sm228-1-6

Streszczenie

The Lukacs property of the free Poisson distribution is studied. We prove that if free $\mathbb X$ and $\mathbb Y$ are free Poisson distributed with suitable parameters, then $\mathbb X+\mathbb Y$ and $(\mathbb X+\mathbb Y)^{-{1}/{2}}\mathbb X(\mathbb X+\mathbb Y)^{-{1}/{2}}$ are free. As an auxiliary result we compute the joint cumulants of $\mathbb X$ and $\mathbb X^{-1}$ for free Poisson distributed $\mathbb X$. We also study the Lukacs property of the free Gamma distribution.

Autorzy

  • Kamil SzpojankowskiWydział Matematyki i Nauk Informacyjnych
    Politechnika Warszawska
    Koszykowa 75
    00-662 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek